Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 31, 2015, 8:57 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 8:57 PM CDT (01:57 UTC)
- Expired
- Mar 31, 2015, 9:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 70.0 mph
Counties Hughes County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:58 PM CDT | HAIL 2.75 | Bowlegs, OK | |
| Mar 31, 9:04 PM CDT | HAIL 1.75 | 3 S Seminole, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
421
WUUS54 KOUN 010157
SVROUN
OKC063-133-010245-
/O.NEW.KOUN.SV.W.0049.150401T0157Z-150401T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
WEST CENTRAL HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 945 PM CDT
* AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOWLEGS...
MOVING SOUTHEAST AT 10 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...TENNIS BALL TO BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT AND TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
WEWOKA...BOWLEGS AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3512 9672 3518 9670 3522 9662 3519 9641
3496 9653
TIME...MOT...LOC 0156Z 300DEG 10KT 3515 9666
HAIL...2.75IN
WIND...70MPH
$$
AUSTIN3 follow-up statements
613
WWUS54 KOUN 010204
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT TUE MAR 31 2015
OKC063-133-010245-
/O.CON.KOUN.SV.W.0049.000000T0000Z-150401T0245Z/
SEMINOLE OK-HUGHES OK-
904 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL SEMINOLE AND WEST CENTRAL HUGHES COUNTIES...
AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWLEGS...
MOVING SOUTHEAST AT 10 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL TO GRAPEFRUIT SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR AND TRAINED SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WEWOKA...BOWLEGS AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3512 9672 3518 9670 3522 9662 3519 9641
3496 9653
TIME...MOT...LOC 0204Z 295DEG 8KT 3515 9665
HAIL...4.00IN
WIND...70MPH
$$
AUSTIN652
WWUS54 KOUN 010218
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT TUE MAR 31 2015
OKC063-133-010245-
/O.CON.KOUN.SV.W.0049.000000T0000Z-150401T0245Z/
SEMINOLE OK-HUGHES OK-
918 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EAST CENTRAL SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...
AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BOWLEGS...MOVING SOUTHEAST AT 15 MPH.
THIS IS A DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGERS AND TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WEWOKA...BOWLEGS AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3511 9666 3516 9666 3520 9659 3518 9641
3501 9650
TIME...MOT...LOC 0218Z 282DEG 13KT 3514 9660
HAIL...2.75IN
WIND...60MPH
$$
AUSTIN804
WWUS54 KOUN 010235
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CDT TUE MAR 31 2015
OKC063-133-010245-
/O.CON.KOUN.SV.W.0049.000000T0000Z-150401T0245Z/
SEMINOLE OK-HUGHES OK-
935 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EAST CENTRAL SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...
AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF WEWOKA...MOVING SOUTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEWOKA AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3510 9660 3517 9660 3519 9654 3518 9641
3501 9650
TIME...MOT...LOC 0235Z 300DEG 10KT 3512 9655
HAIL...1.75IN
WIND...60MPH
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:36 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 31, 6:36 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT TUE MAR 31 2015
.UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.
&&
.DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.
EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.
CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
&&
.AVIATION...
ISO-NUM TSRA WILL OCCUR ACROSS MOST TAF SITES EXCEPT KPNC THROUGH
06Z. EXACT COVERAGE AND TIMING REMAINS UNCERTAIN. GUSTY VARIABLE
WINDS AND HAIL ARE POSSIBLE IF STORMS DIRECTLY AFFECT ANY GIVEN
SITE. BRIEF IFR CONDITIONS...GENERALLY UNDER 30 MINUTES...COULD
OCCUR AS WELL. KEPT TEMPO/VCTS MENTIONS AT MOST SITES.
OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 06-18Z ACROSS THE AREA...THOUGH
CONFIDENCE IS MODERATE AT BEST. HAVE HIGH CONFIDENCE THAT ALL
SITES WILL BE VFR AFTER 18Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/
DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.
TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.
THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.
ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.
SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR OKZ004-005-009-010-014.
TX...NONE.
&&
17Hazardous weather outlook, Mar 31, 7:35 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 735 PM CDT TUE MAR 31 2015 OKZ004>048-050>052-TXZ083>090-020030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 735 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. .LOCATION... THE RISK AREA IS SOUTH OF A LINE FROM ARNETT TO STILLWATER. .TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT TONIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO OCCUR WITH THE STRONGER STORMS. THE RISK FOR TORNADOES IS VERY LOW. .DISCUSSION... ISOLATED TO SCATTERED STORMS MAINLY OVER WESTERN OKLAHOMA ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY DURING THE EVENING HOURS. STORM INTENSITY WILL LIKELY DECREASE AFTER MIDNIGHT AS STORMS MAINLY AFFECT LOCATIONS NEAR AND EAST OF I-35. OTHER THUNDERSTORMS ARE EXPECTED TO FORM TONIGHT IN THE VICINITY OF A WEAK STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES. STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER... OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY... ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE ON MONDAY. .FIRE WEATHER... HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THURSDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, Mar 31, 8:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL ELDORADO 34.47N 99.65W
03/31/2015 E1.00 INCH JACKSON OK AMATEUR RADIO
&&
MDAYLocal storm report, Mar 31, 8:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 10 N SEMINOLE 35.37N 96.68W
03/31/2015 E2.50 INCH SEMINOLE OK EMERGENCY MNGR
&&
MDAYLocal storm report, Mar 31, 8:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 1 W BUTLER 35.64N 99.20W
03/31/2015 E1.75 INCH CUSTER OK STORM CHASER
&&
MDAYSpecial weather statement, Mar 31, 8:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT TUE MAR 31 2015
TXZ083>085-010215-
WILBARGER TX-HARDEMAN TX-FOARD TX-
844 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILBARGER...
SOUTHEASTERN HARDEMAN AND EAST CENTRAL FOARD COUNTIES UNTIL 915 PM
CDT...
AT 842 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES SOUTH OF ELDORADO TO 4 MILES WEST OF CHILLICOTHE TO 5 MILES
NORTH OF MARGARET...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...MEDICINE MOUND...ODELL...MARGARET AND RAYLAND.
LAT...LON 3424 9967 3438 9965 3438 9959 3433 9928
3421 9929 3399 9944 3401 9979
TIME...MOT...LOC 0142Z 250DEG 27KT 3436 9960 3426 9960 3412 9969
KURTZLocal storm report, Mar 31, 8:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 2 N BOWLEGS 35.18N 96.67W
03/31/2015 E1.75 INCH SEMINOLE OK TRAINED SPOTTER
&&
MDAYLocal storm report, Mar 31, 8:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 2 N BOWLEGS 35.18N 96.67W
03/31/2015 E2.75 INCH SEMINOLE OK TRAINED SPOTTER
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:05 PM CDT | Special Weather Statement | OUN | Harmon | 40 min |
| Mar 31, 7:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Mar 31, 7:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Mar 31, 7:16 PM CDT | Special Weather Statement | OUN | Pottawatomie | 44 min |
| Mar 31, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 47 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 25 min |
| Mar 31, 7:41 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Mar 31, 7:45 PM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| Mar 31, 7:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Mar 31, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 39 min |
| Mar 31, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 51 min |
| Mar 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 33 min |
| Mar 31, 7:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Mar 31, 8:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Mar 31, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 35 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| Mar 31, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 25 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 23 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 31, 8:23 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Mar 31, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 51 min |
| Mar 31, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 33 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Mar 31, 9:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 41 min |
| Mar 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 47 min |
| Mar 31, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 31 min |
| Mar 31, 9:52 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Mar 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 32 min |
| Mar 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| Mar 31, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 29 min |
| Mar 31, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Mar 31, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 32 min |
| Mar 31, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 44 min |
| Mar 31, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 34 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 32 min |
| Mar 31, 10:51 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 3 hr |
| Mar 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 35 min |
| Mar 31, 10:59 PM CDT | Special Weather Statement | OUN | Stephens | 46 min |
| Mar 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 51 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Mar 31, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Mar 31, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 43 min |
| Mar 31, 11:26 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Mar 31, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Mar 31, 11:34 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 41 min |
| Mar 31, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more | 37 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 49 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 23 min |
| Apr 1, 12:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 2 hr |
| Apr 1, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| Apr 1, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc | 26 min |
| Apr 1, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 35 min |
| Apr 1, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Apr 1, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 40 min |
| Apr 1, 12:52 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 113 min |
| Apr 1, 1:04 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc, Seminole | 41 min |
| Apr 1, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 1, 1:28 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 1, 1:38 AM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 112 min |
| Apr 1, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 27 min |
| Apr 1, 2:16 AM CDT | Special Weather Statement | OUN | Pittsburg | 29 min |
| Apr 1, 2:37 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 1, 3:29 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 17 hr |
| Apr 1, 6:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Apr 1, 7:48 AM CDT | Special Weather Statement | OUN | Marshall | 27 min |
| Apr 1, 8:34 AM CDT | Special Weather Statement | OUN | Bryan | 56 min |
| Apr 1, 5:23 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Apr 1, 5:48 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 1, 6:19 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Apr 1, 6:46 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Apr 1, 6:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.